# SDR ASMF201205001

- Difficulty date: April 27, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 42,676 hours, 6,626 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: DM23575A
- Condition: Damaged
- Location: Elt
- Part time: 42,676 hours, 6,626 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, THE EMERGENCY LOCATOR TRANSMITTER ACTIVATED INTERMITTENTLY WITH ELT SWITCH IN OFF POSITION.   MX PERSONNEL REMOVED THE EMERGENCY LOCATOR TRANSMITTER IAW MM 23-24-01.  ELT INSTALLED IAW MM 23-24-01 AND CONNECTOR DM23575A WAS REPLACED IAW WDM 23-24-11, TESTED CORRECT.
